Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Normal subgroups of $PSL_2(Z[\sqrt {-3}])$

Author: Roger C. Alperin
Journal: Proc. Amer. Math. Soc. 124 (1996), 2935-2941
MSC (1991): Primary 20E99, 20H25
MathSciNet review: 1340373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the normal subgroups of $PSL_2(Z[\sqrt {-3}])$ of index less than 960; they are all congruence subgroups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20E99, 20H25

Retrieve articles in all journals with MSC (1991): 20E99, 20H25

Additional Information

Roger C. Alperin
Affiliation: Department of Mathematics and Computer Science, San Jose State University, San Jose, California 95192

PII: S 0002-9939(96)03429-6
Keywords: Triangle of groups, congruence subgroup, property FA
Received by editor(s): February 7, 1995
Additional Notes: The author’s research was supported by NSA and NSF
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1996 American Mathematical Society